# SDR ABXA200810280256

- Difficulty date: October 6, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 69,295 hours, 33,549 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH RIGHT HP BLEED CLOSED PER MEL PROCEDURES, CONTINUED TO GET A BLEED VALVE OFF EICAS MSG.  CREW FOLLOWED THE ENGINE BLEED VALVE NON NORMAL PROCEDURES.  RETURNED TO AIRPORT.  FOUND TERMINAL BROKEN AT NR 1 HIGH STAGE VALVE POSITION, REPAIRED TERMINAL IAW 20-00-00.
